# SDR SWAA071792

- Difficulty date: April 10, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 39,578 hours, 3,190 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Slat
- Component: Slat
- Component part number: 65C26602312A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RIGHT WING NR 5 L/E SLAT DELAMINATED AT OUTBOARD UPPER END.  REMOVED AND REPLACED NR 5 SLAT PER MM.
